# SDR USAABB01018

- Difficulty date: March 29, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N623AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLT - FLT 40 - AFTER TAKEOFF, CREW NOTED AN ODOR IN THE COCKPIT AND CABIN.  FLIGHT RETURNED TO CLT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE RAN THE ENGINES AND OPERATED THE GENERATORS AT MAX LOAD (GALLEYS, IFE, ECT).  NO FAULTS WERE PRESENT.  ALL CIRCUIT BREAKER PANELS AND ELECTRICAL LOAD CENTRS WRE CHECKED WITH NO DISCREPANCIES NOTED.  THE ODOR WAS ISOLATED TO THE RIGHT BLEED SYSTEM, AND THE ODOR DISSIPATED AS THE ENGINE RAN.  NO ABNORMAL ENGINE PARAMETERS WERE NOTED.  THIS ENGINE HAD BEEN INSTALLED THE PREVIOUS NIGHT.  (M)
